Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 3  |  Page : 321--323

Amphotericin B liposome-induced acrocyanosis and elevated serum creatinine

Xiangcai Zhang1, Jie Jin1, Chuang Cai2, Ren Zheng1, Yu Wang1, Yingying Xu1 
1 Department of Pharmacy, Hangzhou Red Cross Hospital, Hangzhou 310003, China
2 Department of Respiration, Hangzhou Red Cross Hospital, Hangzhou 310003, China

Correspondence Address:
Yingying Xu
Department of Pharmacy, Hangzhou Red Cross Hospital, Hangzhou 310003
China

A 77-year-old male patient developed acrocyanosis and pain after treatment with amphotericin B liposome 150 mg daily intravenously for disseminated histoplasmosis, and subsequently developed elevated serum creatinine. Amphotericin B liposome was discontinued, and anisodamine was used intravenously to treat acrocyanosis and pain induced by amphotericin B liposome for 9 days and patient was cured. Naranjo adverse drug reaction probability scale score was 5, the World Health Organization-Uppsala Monitoring Centre criteria: Probable, indicating a probable adverse reaction to amphotericin B liposome.


How to cite this article:
Zhang X, Jin J, Cai C, Zheng R, Wang Y, Xu Y. Amphotericin B liposome-induced acrocyanosis and elevated serum creatinine.Indian J Pharmacol 2016;48:321-323


How to cite this URL:
Zhang X, Jin J, Cai C, Zheng R, Wang Y, Xu Y. Amphotericin B liposome-induced acrocyanosis and elevated serum creatinine. Indian J Pharmacol [serial online] 2016 [cited 2019 Nov 18 ];48:321-323
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=3;spage=321;epage=323;aulast=Zhang;type=0